Affordable Access

$(n,m)$-SG rings

Authors
Type
Preprint
Publication Date
Submission Date
Source
arXiv
License
Yellow
External links

Abstract

This paper is a continuation of the paper Int. Electron. J. Algebra 6 (2009), 219-227. Namely, we introduce and study a doubly filtered set of classes of rings of finite Gorenstein global dimension, which are called $(n,m)$-SG for integers $n\geq 1$ and $m\geq 0$. Examples of $(n,m)$-SG rings, for $n=1$ and 2 and every $m\geq 0$, are given.

Statistics

Seen <100 times